MAUDE Adverse Event Report: SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD MCKESSON; SYRINGE

SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD MCKESSON; SYRINGE
Model Number SYRINGE, LL 5CC
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt of the customer complaint, kdl conducted an investigation that included retained sample testing and process review.Corrective and preventive action (capa) was initiated in a timely manner in accordance with relevant regulations and company documents to prevent recurrence of the problem.Maintain complaint files in accordance with 21cfr part 803.18.
 
Event or Problem Description
It was reported by the customer that during an injection, fluid began leaking out.It was discovered that the syringe had a crack on the side.A new syringe had to be drawn.

Brand Name
MCKESSON
Common Device Name
SYRINGE
Manufacturer (Section D)
SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD
no.658, gaochao road,
jiading district,
shanghai, shanghai 20180 3
CH  201803
Manufacturer (Section G)
SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD
no.658, gaochao road,
jiading district,
shanghai, shanghai 20180 3
CH   201803
Manufacturer Contact
wendy yao
no.658, gaochao road,
jiading district,
shanghai, shanghai 20180-3
CH   201803
MDR Report Key19266427
Report Number3005405146-2024-00023
Device Sequence Number20690514
Product Code FMF
UDI-Device Identifier10612479207001
UDI-Public10612479207001
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYRINGE, LL 5CC
Device Catalogue Number16-S5C
Device Lot NumberCKDB08-02
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2023
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown